# SDR CALA2025091108760

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 80,788 hours, 29,814 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R - SLIDE PRESSURE GUAGE IS IN THE RED. DOOR 1R SLIDE PRESSURE GAUGE WITHIN LIMITS  AMM REFERENCE: TASK 25-66-01-200-801
